MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform (sn: (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message upon powering up.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (sn: (b)(4) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message upon powering up" was confirmed based on the archive data review.The ua07 error could not be replicated during functional testing; however, load cell characterization test revealed that load cell module 1 was over reported.Therefore, the root cause of the ua07 error was determined to be the defective load cell module 1.The broken front enclosure and defective load cell were likely attributed to mishandling such as a drop.Visual inspection of the returned platform was performed.The front enclosure was observed to be cracked, unrelated to the reported complaint.The observed physical damage was appeared to be the characteristic of harsh impact as a result of user mishandling, as the front enclosure was last replaced in 2019 for a similar issue.The damaged front enclosure will be replaced to address the physical damage.A review of the archive data was performed and showed multiple user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error messages to have occurred around the customer's reported event date; thus, confirming the reported complaint.The autopulse platform passed the initial functional testing, and the customer's reported complaint of ua07 error message could not be replicated.However, the load cell characterization test revealed that load cell 1 was over reported.The defective load cell 1 will be replaced to remedy the fault.Awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse platform with serial number (b)(4).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10691263
Report Number3010617000-2020-01029
Device Sequence Number14436756
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1